Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
135 Doctors are Online

Got cartilage on top of ear, cleaned with antiseptic liquid undiluted. Ears burning, skin fiery, raw, peeled. Solution?

I got my cartilage on the top of my ear yesterday and was using savlon antiseptic liquid to clean it (I used it last night before bed and this morning) my ears were burning and red after using it and my skin was fiery where ever the liquid had touched. I wondered why this was then discovered that its meant to be used diluted (which I wasn't doing- my mistake for not reading the instructions) however once I discovered this the liquid had already soaked in and dried up so I was unable to wash it away and for the whole day my ear has been burning, my skin looks raw and has peeled in one section and it feels quite loose. I'm nervous for what's going to happen and is there anything I can do to make it better? Thank you
Asked On : Wed, 16 Oct 2013
Answers:  1 Views:  70
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Topics
General & Family Physician 's  Response
Hi,
It seems that this might be due to using undiluted savlon.
This might have produced irritation on local part giving you this problem.
Clean the part with plane water and apply antibiotic cream or some soothing cream locally.
Ok and take care.
Answered: Wed, 16 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor